| Catalog Number |
5407120950F |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 8 events were reported for this quarter.Product return status 7 devices were evaluated based on historical data analysis.1 device was received.Evaluation findings (results/components) 7 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 1 device: degradation problem identified, overheating problem identified / part/component/sub-assembly term not applicable product disposition 7 devices: product not received 1 device: scrapped by stryker additional information 8 devices were not labeled for single-use.8 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 8 events for the failure: overheating of device.- 6 events had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had no health consequences or impact.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.